# SDR AALA20170703009

- Difficulty date: July 3, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 53,090 hours, 21,710 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOORBEAM UPPER TEE BS 986.5, LBL 7.5 TO LBL43.  ACCOMPLISHED A REPAIR IAW SRM 53-70-51-2R-4.
